Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Infinite dimensional versions of two theorems of Carl Siegel


Author: Buck Ware
Journal: Bull. Amer. Math. Soc. 82 (1976), 613-615
MSC (1970): Primary 34C20, 39A30; Secondary 30A20
DOI: https://doi.org/10.1090/S0002-9904-1976-14135-3
MathSciNet review: 0516496
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Stephen P. Diliberto, A new technique for proving the existence of analytic functions, Ordinary Differential Equations: 1971 NRL—MRC Conference (edited by Leonard Weiss), Academic Press, New York, 1972, pp. 71-81. MR 50 #5065.
  • 2. Jules Farkas, Sur les functions itératives, J. Math. Pures Appl. (3) 10 (1884), 101-108.
  • 3. Gabriel P. X. Koenigs, Recherches sur les intégrales des certaines équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 1 (1884), Supplement 3-41.
  • 4. F.W.K. Ernst Schröder, Über iterierte Funktionen, Math. Ann. 3 (1971), 296-322
  • 5. Carl L. Siegel, Iteration of analytic functions, Ann. of Math. (2) 43 (1942), 607-612. MR 4, 76. MR 7044
  • 6. Carl L. Siegel, Über die Normalform analytischer Differentialgleichungen in der Nahe einer Gleichgewichtslösung, Nachr. Akad. Wiss. Göttingen. Math. -Phys. Kl. Math. -Phys.-Chem. Abt. 1952, 21-30. MR 15, 222. MR 57407
  • 7. Shlomo Sternberg, Infinite Lie groups and the formal aspects of dynamical systems, J. Math. Mech. 10 (1961), 451-474. MR 24 #A3234. MR 133400
  • 8. Buck Ware, The Siegel centerstable theorem in Hilbert space, Bericht no. 37, Mathematischstatistischen Sektion im Forschungszentrum, Graz., 1975 MR 494273

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34C20, 39A30, 30A20

Retrieve articles in all journals with MSC (1970): 34C20, 39A30, 30A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14135-3

American Mathematical Society